Top 9 Ibprofen Liquid Gels – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. A+Health

#ad

A+Health Ibuprofen 200 Mg Softgels, 300 Count, Made in USA, Pain Reliever/Fever Reducer NSAID

#ad
A+Health #ad - Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels.

Temporarily reduces fever and relieves minor aches and pains due to headache, muscular aches, backache, the common cold, menstrual cramps, toothache, and minor pain of arthritis. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Weight0 Pounds
Width2.75 Inches
Part NumberIBU300
ModelIBU300

2. Advil

#ad

200 Count, Solubilized Ibuprofen 200mg, Advil Liqui-Gels Pain Reliever and Fever Reducer, Liquid Fast Pain Relief

#ad
Advil #ad - Relief pain and reduce fever: whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it.

1 choice for tough pain: power over pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years. Use as directed: for use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain. Fast absorption, lower back pain, fast relief: advil delivers fast-acting relief with strength that lasts People choose Advil for quick and effective treatment of tough aches and pains including headache, joint pain and arthritis pain relief.

Fast liquid pain relief: advil liqui-gels ibuprofen 200mg rush liquid pain relief wherever you hurt Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold.
BrandAdvil #ad
ManufacturerAdvil #ad
Height7.75 Inches
Length2.5 Inches
Weight0.44 Pounds
Width2.5 Inches
Part Number3
Model305730169493

3. Amazon Basic Care

#ad

160 Count, Pain Reliever/Fever Reducer Liquid Filled Capsules, Amazon Basic Care Ibuprofen Liquid Gels 200 mg

#ad
Amazon Basic Care #ad - Compare to Advil Liqui-Gels active ingredient. What can ibuprofen liquid gels do? temporarily relieves minor aches and pain from headache, toothache, muscular aches, menstrual cramps, the common cold, minor pain of arthritis, backache, and temporarily reduces fever.

Amazon basic care ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track. Ibuprofen liquid gels contain solubilized ibuprofen equal to Ibuprofen 200 *NSAID present as the free acid and potassium salt. Active ingredient: amazon basic care ibuprofen liquid gels liquid filled capsules contain solubilized Ibuprofen equal to 200 mg Ibuprofen NSAID, * pain reliever/fever reducer present as the free acid and potassium salt.

Pain or fever associated minor pain of arthritis, backache, headache or the common cold can interfere with daily activities. Amazon basic care ibuprofen liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free. Take care of yourself: do not put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Nonsteroidal anti-inflammatory drug. Nonsteroidal anti-inflammatory drug.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2.69 Inches
Length2.63 Inches
Weight0.02 Pounds
Width5.13 Inches
Part Numberbergw-585

4. Advil

#ad

Ibuprofen 200mg, 200 Count, Fast Pain Relief, Advil Liqui-Gels Minis Pain Reliever and Fever Reducer

#ad
Advil #ad - Multiple sizes: advil liqui-gels minis comes in three sizes Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief.

Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years. Safe & effective: for over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer. Pain relief at liquid speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain. Easy to swallow: new advil liqui-gels minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief.
BrandAdvil #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135

5. Amazon Basic Care

#ad

Pain Reliever/Fever Reducer NSAID, Amazon Basic Care Ibuprofen Tablets 200 mg, 500 Count

#ad
Amazon Basic Care #ad - Compare to the active ingredient in Advil. Pain management: these coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold. Effective: amazon basic care ibuprofen tablets 200 mg are used as a pain reliever and fever reducer NSAID for adults and children 12 years and over.

Nsaid: amazon basic care ibuprofen tablets 200 mg is a nonsteroidal anti-inflammatory drug Nsaid that temporarily reduces fever and provides relief of minor aches and pains due to: headache, backache, muscular aches, the common cold and menstrual cramps.

Pain reliever/fever reducer nsaid: if you have a fever or muscular aches, minor arthritis pain, menstrual cramps or minor aches and pains from the common cold, backache, toothache, then this pain reliever/fever reducer NSAID can bring you some relief. Active ingredient: amazon basic care ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer NSAID.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2.59 Inches
Weight0.45 Pounds
Width2.59 Inches
Part NumberB074F297T8

6. Advil

#ad

100 Count 50 Packets of 2 Capsules, Solubilized Ibuprofen 200mg, Advil Liqui-Gels Pain Reliever and Fever Reducer, On the Go Fast Pain Relief

#ad
Advil #ad - Fast absorption, fast relief: advil pain relief packets deliver effective treatment of tough aches and pains including headache, muscle aches, back pain, joint pain and arthritis pain relief.

1 choice for tough pain: power over pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years. Use as directed: for use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain. Easy on-the-go packet: perfect for travel, handbags, wedding gift bags, medical and college survival kits, wallets, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain.

Fast liquid pain relief: advil liqui-gels help you feel better fast The medicine in Advil Liqui-Gels Ibuprofen is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation.
BrandAdvil #ad
ManufacturerAdvil #ad
Height4 Inches
Length6 Inches
Weight0.29 Pounds
Width5 Inches
Part NumberACM016902
Model305730169028

7. A+Health

#ad

240 Count, A+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer NSAID, Made in USA

#ad
A+Health #ad - Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, muscular aches, the common cold, backache, menstrual cramps, and minor pain of arthritis.

Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 240 softgels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.5 Inches
Length2.45 Inches
Weight0.38 Pounds
Width2.45 Inches
Part NumberIBU240
ModelIBU240

8. Amazon Basic Care

#ad

Pain Reliever/Fever Reducer, 500 Count, 200 mg, Amazon Basic Care Ibuprofen Tablets

#ad
Amazon Basic Care #ad - Active ingredient: ibuprofen tablets active ingredient is 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug NSAID, pain reliever and fever reducer Compare to Motrin IB active ingredient. Use for body aches and pains make pain a memory: get back to your best life Ibuprofen Tablets 200 mg are coated & capsule-shaped with a nonsteroidal anti-inflammatory NSAID pain reliever and fever reducer for adults and children age 12 years and over.

Relief for aches and pains: ibuprofen tablets 200 mg temporarily relieves minor aches & pains due to: headache, backache, minor pain of arthritis, toothache, muscular ache, the common cold & menstrual cramps; and temporarily reduces fever.

Coated caplets: these orange coated caplets capsule-shaped tablets are a gluten free choice to relieve minor body aches and pains and temporarily reduce fever Each caplet contains 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug NSAID. Approved for adults and children age 12 and over: Use Ibuprofen Tablets for adults and children age 12 years and over Children under 12 years: ask a doctor This package is child-resistant.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height4.61 Inches
Length2.5 Inches
Width2.5 Inches

9. Aleve

#ad

Pain Reliever/Fever Reducer, Aleve Liquid Capsules, Naproxen Sodium Capsules 220 mg NSAID, 120 Count, Fast Pain Relief

#ad
Aleve #ad - Just two pills for all day pain relief. Each pill has the strength to last 12 hours. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain. Get fast, continuous pain Relief with Aleve Liquid Gels for up to 12 hours. Aleve is proven stronger* & longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
BrandAleve #ad
ManufacturerAleve #ad
Height4.88 Inches
Length2.63 Inches
Weight0.45 Pounds
Width2.63 Inches
Part NumberBY-278
ModelBY-278